# SDR 96ZZZX5161

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54EW
- Make and model: Snias AS350B
- Aircraft serial: 1936
- Engine: Tmeca ARRIEL1B
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Cable
- Condition: Binding
- Location: Anticipator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, COLLECTIVE WAS LOWERED TO START A DESCENT, ROTOR RPM OBSERVED HIGHER THAN NORMAL.  THE COLLECTIVE WAS RAISED TO RESTORE ROTOR RPM TO NORMAL, BUT NO CHANGE WAS OBSERVED.  PER THE MANUFACTURER'S FLIGHT MANUAL, THE FUEL FLOW CONTROL LEVER WAS USED TO SLOW RPM.  THIS RESULTED IN AN OPPOSITE PROBLEM IN SLOWING THE RPM TOO MUCH.  UPON LANDING, AIRCRAFT WAS GROUNDED UNTIL MAINTENANCE COULD LOOK AT THE AIRCRAFT, THEY DISCOVERED THE CABLE THAT ATTACHES TO THE FFC WAS BINDING, AND REPLACED THE CABLE.
